MathSciNet Relay Station
MathSciNet bibliographic data
MR276744 46.30
Rubel, L. A.; Shields, A. L. The second duals of certain spaces of analytic functions. J. Austral. Math. Soc. 11 1970 276–280.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement